# SDR CALA2017072802425

- Difficulty date: July 28, 2017
- Submitted: July 28, 2017
- Operation: Air carrier
- Aircraft: N455UA
- Make and model: Airbus A320-232
- Aircraft serial: 1105
- Aircraft time: 59,327 hours, 23,212 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMER LIGHTS TEST FAILED. FAULT READS "EPSU RT EXTERNAL LOAD". BIT TEST EPSU RT, UNABLE TO RUN TEST. EPSU NOT POWER UP. RELAMPED OVER WING EMER LIGHTS ON RT WING FAIRING(2 EA.). RE-SEATED BATTERY  PACK AND ACPD EMER LIGHTS TEST. OP CKS GOOD. EMER LIGHTS TEST FROM CIDS PNL OP CKS GOOD.
